Home | News | Find a Doctor | Ask a Question | Free

To MR.CLEAN


#1

i read that you recieved permant side effects from using Avodart. i too,have experienced long lasting side effects from using avodart. can you plz describe them?


#2

» i read that you recieved permant side effects from using Avodart. i
» too,have experienced long lasting side effects from using avodart. can you
» plz describe them?

Hey Chipper,
Its really hard for me to say what’s been a permanent side effect or what’s in my head. Also, some of the stuff that is permanent, its hard for me to tell if its specifically DUT/Avodart that caused it.

I’m having much drier eyes right now, I think that’s due to topical Avodart in addition to Fluridil and topical Spiro.

I think it made the head of my penis soft, but the rest of it is still rock hard. I think it caused a bit of my penis skin to become slightly loose (still works fine though).

Also, Avodart DEFINITELY gave me a bit of gyno. My friend who’s a plastic surgeon saw me and told me I have nothing to worry about, but I know it definitely made me grow puffier nipples and it changed the color of my nipples as well (made them pinker/darker). THIS IS DEFINITELY NOT IN MY HEAD, regardless of what my surgeon friend said.

It also made my semen really watery, but not permanent. Got a bit better when I switched from Avodart to Propecia, but still a bit watery.

Hope that helps.
MrClean


#3

thanks for the reply.

did you notice very dry skin or new wrinkles?

i absolutely got the dry eyes. they dry eyes side effect went away about 6 months after i stopped use.

i did not get gyno,but my chest area did feel strange off & on. got water seamon from both,avodart & propecia.
i got serious skin side effects from taking avodart for 1 yr & a half. i got extremely dry skin within 2 weeks of use.normally,i always had oily skin. i started noticing my skin was thinning overall. started getting wrinkles for the first time & itscared me. about a month on avodart, i noticed my sweat glands were not functioning properly. i could run a mile & not sweat an tear drop. i began developing rashes. i saw a dermatologist & he said i had developed seborrheic dermatitis.i also suffered from high triglyserites.
i stopped using avodart,but my skin side effects have only worsened. my seberrhoic dermatitis is so bad now that i don’t want to leave the house anymore :frowning:
my sexual side effects did return to normal though.


#4

» thanks for the reply.
»
» did you notice very dry skin or new wrinkles?
»
» i absolutely got the dry eyes. they dry eyes side effect went away about 6
» months after i stopped use.
»
» i did not get gyno,but my chest area did feel strange off & on. got water
» seamon from both,avodart & propecia.
» i got serious skin side effects from taking avodart for 1 yr & a half. i
» got extremely dry skin within 2 weeks of use.normally,i always had oily
» skin. i started noticing my skin was thinning overall. started getting
» wrinkles for the first time & itscared me. about a month on avodart, i
» noticed my sweat glands were not functioning properly. i could run a mile &
» not sweat an tear drop. i began developing rashes. i saw a dermatologist &
» he said i had developed seborrheic dermatitis.i also suffered from high
» triglyserites.
» i stopped using avodart,but my skin side effects have only worsened. my
» seberrhoic dermatitis is so bad now that i don’t want to leave the house
» anymore :frowning:
» my sexual side effects did return to normal though.

You should be happy that your sexual side effects returned to normal. Some men have committed suicide because they got really bad sexual side effects that didn’t go away.

I got dry skin, primarily on my forehead and I think on my penis. I also got some wrinkles on my penis, as did other men, but you can only notice when its flaccid and not erect… not that big of a deal. The dryness is though as it can effect your ability to perform in bed.

I don’t think I had a problem with sweating.

You should see a doctor that specializes in “Post-finasteride syndrome” to see if he can help you regarding the really dry skin. Check out PropeciaHelp.com for a list of doctors. Whatever treatment it might be, it might further increase your hair loss though. Also, look at it from a third party perspective. If only you think your dry skin is really that bad and embarrassing and nobody else does, then it probably really isn’t that bad. If its really THAT bad, then go see a specialist, not some dumb shmuck that will easily write it off as normal seborreic dermatitis.